Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 67, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 9, 2011, 7:50 PM CDT for Beaver County, Oklahoma. It was in force for 55 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 7:50 PM CDT (00:50 UTC)
- Expired
- Aug 9, 2011, 8:45 PM CDT
- In force
- 55 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Beaver County, OK
The radar
The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:57 PM CDT | TSTM WND GST 60 | 12 W Beaver, OK | ESTIMATED 60 MPH WINDS 12 W OF BEAVER |
| Aug 9, 8:05 PM CDT | TSTM WND DMG | 7 W Beaver, OK | 2 OUTBUILDINGS WERE DESTROYED...IRRIGATION EQUIPMENT OVERTURNED...AND TREES WERE DOWNED. ESTIMATED 70 MPH WINDS. |
| Aug 9, 8:15 PM CDT | TSTM WND DMG | 2 Ne Forgan, OK | A TOTAL OF FIVE HOG FARMS WERE DAMAGED BY STRONG WINDS. TWO OF THE HOG FARMS WERE SIGNIFICANTLY DAMAGED WITH THE ROOFS BLOWN OFF WITH DAMAGE TO THE SIDE OF THE BUILDINGS. ANOTHER HOG FARM IS MISSING PART OF THE ROOF WHILE THE OTHER TWO HOG FARMS HAD LESSER DAM |
| Aug 9, 8:18 PM CDT | HAIL 1 | Forgan, OK | REPORTED QUARTER SIZE HAIL IN FORGAN |
| Aug 9, 8:24 PM CDT | HAIL 1.5 | Forgan, OK | |
| Aug 9, 8:35 PM CDT | TSTM WND DMG | Forgan, OK | NUMEROUS POWER POLES BLOWN DOWN IN AND AROUND FORGAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 5:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2671 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
365 WUUS54 KAMA 100050 SVRAMA OKC007-100145- /O.NEW.KAMA.SV.W.0067.110810T0050Z-110810T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 750 PM CDT TUE AUG 9 2011 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA * UNTIL 845 PM CDT * AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BOYD...OR ABOUT 18 MILES WEST OF BEAVER...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BEAVER... FORGAN... BOYD... TURPIN... BRYANS CORNER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3673 10002 3652 10083 3700 10094 3700 10001 TIME...MOT...LOC 0050Z 245DEG 19KT 3675 10081 $$ TB
3 follow-up statements
147 WWUS54 KAMA 100104 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 804 PM CDT TUE AUG 9 2011 OKC007-100145- /O.CON.KAMA.SV.W.0067.000000T0000Z-110810T0145Z/ BEAVER OK- 804 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR BEAVER COUNTY... AT 758 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF FLORIS...OR ABOUT 12 MILES WEST OF BEAVER...MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELMWOOD...KNOWLES AND GATE. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3673 10002 3652 10083 3700 10094 3700 10001 TIME...MOT...LOC 0103Z 246DEG 19KT 3680 10073 $$ TB
417 WWUS54 KAMA 100122 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 822 PM CDT TUE AUG 9 2011 OKC007-100145- /O.CON.KAMA.SV.W.0067.000000T0000Z-110810T0145Z/ BEAVER OK- 822 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN BEAVER COUNTY... AT 819 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL IN FORGAN. THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORGAN...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORIS...FORGAN...AND BEAVER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3673 10002 3664 10074 3700 10077 3700 10001 TIME...MOT...LOC 0120Z 249DEG 13KT 3688 10057 $$ TB
899 WWUS54 KAMA 100130 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 830 PM CDT TUE AUG 9 2011 OKC007-100145- /O.CON.KAMA.SV.W.0067.000000T0000Z-110810T0145Z/ BEAVER OK- 830 PM CDT TUE AUG 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHEASTERN BEAVER COUNTY... AT 824 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO PING PONG BALL SIZE. THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORGAN...OR ABOUT 7 MILES NORTH OF BEAVER...MOVING EAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORIS...FORGAN...AND BEAVER. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3685 10002 3676 10058 3700 10062 3700 10001 TIME...MOT...LOC 0129Z 250DEG 16KT 3692 10047 $$ TB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:55 PM CDT, 55 minutes earlier.
Area forecast discussion, Aug 9, 6:55 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 655 PM CDT TUE AUG 9 2011 .AVIATION... SCATTERED THUNDERSTORMS DEPARTING AREA AROUND KAMA AT THIS TIME. LESSER THREAT FOR THUNDERSTORM EXISTS AT NORTHERN TERMINALS BASED ON RADAR TRENDS AND INSTABILITY DISTRIBUTION. THUNDERSTORMS DISRUPTING SURFACE WIND FIELD AT THIS TIME...BUT EXPECT SURFACE WINDS TO BECOME SOUTHERLY AS LOW-LEVEL JET DEVELOPS. MID-LEVEL CLOUDS WILL PREVAIL OVERNIGHT. COLD FRONT SHIFTS WINDS TO NORTH AND NORTHEAST ON WED. LATE AFTERNOON THUNDERSTORMS POSSIBLE AT KAMA ALONG AND NEAR COLD FRONT. VFR FORECAST CONTINUES NEXT 24 HOURS. COCKRELL && .PREV DISCUSSION... /ISSUED 542 PM CDT TUE AUG 9 2011/ UPDATE... FORECAST HAS BEEN UPDATED TO INCLUDE MENTION OF THE SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF THE TEXAS PANHANDLE UNTIL 1 AM. DAMAGING WINDS WILL BE THE PRIMARY HAZARD WITH THESE THUNDERSTORMS...PARTICULARLY WITH AN INTENSE MULTICELLULAR THUNDERSTORM MOVING INTO POTTER AND RANDALL COUNTIES. WIND GUSTS UP TO 70 MPH WERE ESTIMATED WITH THIS STORM WHEN IT WAS NEAR VEGA. JACKSON PREV DISCUSSION... /ISSUED 247 PM CDT TUE AUG 9 2011/ DISCUSSION... SEVERE THUNDERSTORM POTENTIAL LATE THIS AFTERNOON AND TONIGHT IS THE FIRST CONCERN...THEN RAIN CHANCES THROUGH THE WEEKEND ARE THE NEXT CONCERN. LATEST MODELS WERE IN FAIR TO GOOD AGREEMENT. PREFERRED THE 12Z NAM THROUGH THURSDAY...THEN A GFS/ECMWF BLEND. NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST. AT 245 PM CDT ACROSS THE PANHANDLES...COOLER TEMPERATURES WERE OVER THE AREA WITH READINGS MAINLY IN THE LOWER TO MID 90S UNDER MOSTLY SUNNY SKIES. THE AIR WAS SOMEWHAT HUMID WITH SURFACE DEWPOINTS MAINLY IN THE UPPER 50S TO LOWER 60S. A DIFFUSE SURFACE BOUNDARY WAS NEAR A ROMERO TO CANYON LINE MOVING NORTH. A FEW STORMS HAD DEVELOPED NEAR CLOVIS NEW MEXICO. REGARDING SEVERE THUNDERSTORM CHANCES...THINK ISOLATED TO SCATTERED STORMS WILL DEVELOP OVER THE NEXT FEW HOURS WITH FIRST DEVELOPMENT OVER THE SOUTHWEST TEXAS PANHANDLE. THEN STORMS WILL DEVELOP AND GENERALLY MOVE EAST. A WEAK LOW PRESSURE DISTURBANCE/SHORT WAVE MOVING INTO THE AREA SHOULD ALLOW FOR STORM INITIATION IN A HOT AND UNSTABLE AIRMASS. PLAN ON KEEPING 20 TO 40 PERCENT CHANCE OVER THE AREA WITH HIGHEST RAIN CHANCES IN THE SOUTHWEST TEXAS PANHANDLE. STORMS MAY CONTINUE THROUGHOUT THE EVENING HOURS AND EVEN AFTER MIDNIGHT AS AN INCREASING LOW LEVEL JET WILL HELP TO SUSTAIN THEM. WITH A GOOD AMOUNT OF INSTABILITY OVER THE AREA...SBCAPE 2000-3500 J/KG AND DCAPE 1500-2000 J/KG...BELIEVE DAMAGING WIND GUSTS OF 60 MPH OR GREATER...POSSIBLY EXCEEDING 70 MPH...WILL BE THE MAIN HAZARD. HAIL MAY BE POSSIBLE AS WELL POSSIBLY REACHING GOLF BALL SIZE...THOUGH WET BULB ZERO HEIGHTS OF 15000 FT MSL SEEM A BIT HIGH TO SUPPORT MUCH IN THE WAY OF VERY LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AS WELL AS STORMS SHOULD MOVE RATHER SLOWLY...LESS THAN 20 MPH. AFTER MIDNIGHT TONIGHT...WILL MONITOR FOR A POSSIBLE COMPLEX OF STORMS OVER THE EAST HALF OF THE OKLAHOMA AND NORTHWEST TEXAS PANHANDLES THAT MAY MOVE INTO THESE AREAS FROM THE NORTH/NORTHWEST. KEPT LOW RAIN CHANCES TO ACCOUNT FOR THIS. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL MAY BE POSSIBLE IF THIS COMPLEX MATERIALIZES. OTHERWISE...DOUBT MUCH CONVECTION WILL BE OCCURRING. USED A BLEND OF THE 12Z MAV/METMOS LOWS. WEDNESDAY WILL BE MOIST AND COOLER. PREFERRED THE 12Z NAM DEPICTION OF BRINGING A SHALLOW COLD FRONT INTO THE AREA...SLOWLY PUSHING SOUTH DURING THE DAY. THUS...THINK BEST AFTERNOON RAIN CHANCES WILL BE OVER THE SOUTH TEXAS PANHANDLE WHERE BEST HEATING AND INSTABILITY WILL BE LOCATED. PLAN TO KEEP 20 PERCENT CHANCES IN THESE AREAS. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN HAZARDS. LOWERED HIGHS NORTH OF THE FRONT DUE TO NORTHEAST SURFACE WINDS AND A GOOD AMOUNT OF MID/HIGH LEVEL CLOUD COVER. THE OKLAHOMA PANHANDLE MAY STRUGGLE TO GET OUT OF 80S. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...PLAN TO KEEP RAIN CHANCES... 20 TO 30 PERCENT...OVER THE ENTIRE AREA AS THE SURFACE FRONT WILL BE SOMEWHERE OVER THE PANHANDLES. THINK THE LOW LEVEL JET MAY INCREASE RAIN CHANCES DURING THE NIGHTTIME HOURS...ESPECIALLY THURSDAY NIGHT. HIGHS ON THURSDAY APPEAR TO BE NEAR NORMAL AND MAINLY IN THE LOWER 90S. A FEW STRONG TO PERHAPS SEVERE STORMS ARE POSSIBLE DURING THIS TIME FRAME WITH DAMAGING WINDS AND LOCALLY HEAVY RAINFALL AS THE MAIN HAZARDS. LOWER CLOUD BASES AND DECENT 0-3 KM SRH SUGGEST EVEN A SMALL CHANCE FOR A TORNADO THURSDAY AFTERNOON AND EVENING. FRIDAY THROUGH SUNDAY NIGHT...CONFIDENCE IS INCREASING THAT WET AND COOLER CONDITIONS WILL PREVAIL. HIGHS MAY STRUGGLE TO GET OUT OF 80S...ESPECIALLY THIS WEEKEND. KEPT 20 TO 40 PERCENT CHANCE FOR SHOWERS AND STORMS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL AND A FEW STRONG TO SEVERE STORMS WITH STRONG GUSTY WINDS WILL BE POSSIBLE. IMPRESSED WITH GFS/ECMWF FORECAST SOUNDINGS OF PRECIPITABLE WATER VALUES NEAR 1.5 INCHES OVER THE AREA...ABOUT 150 PERCENT OF NORMAL...SO NEEDED DRENCHING RAINS MAY BE POSSIBLE. MONDAY AND TUESDAY...DRIER AND HOTTER CONDITIONS ARE ANTICIPATED...ALTHOUGH CONFIDENCE IS NOT THE GREATEST. MBS FIRE WEATHER... HIGHER MOISTURE SHOULD PRECLUDE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THROUGH THE WEEKEND. THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND. THE MAIN CONSEQUENCE OF THESE STORMS WILL BE TO BRING SOME MUCH NEEDED SOIL MOISTURE. STRONG GUSTY WINDS AND LIGHTNING STRIKES FROM STORMS COULD POSE A THREAT FOR FIRE WEATHER CONCERNS. MBS && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 69 97 65 92 67 / 30 20 20 20 20 BEAVER OK 69 87 66 92 69 / 30 20 20 20 30 BOISE CITY OK 65 87 62 91 64 / 20 10 20 20 20 BORGER TX 73 98 67 94 70 / 30 20 20 20 30 BOYS RANCH TX 69 97 66 93 68 / 30 20 20 20 20 CANYON TX 69 98 65 93 67 / 30 30 30 20 20 CLARENDON TX 70 98 67 94 69 / 40 30 30 20 30 DALHART TX 64 93 63 92 65 / 20 10 20 20 20 GUYMON OK 67 88 65 92 66 / 20 10 20 20 20 HEREFORD TX 67 98 64 93 66 / 30 30 30 20 20 LIPSCOMB TX 72 93 66 92 70 / 30 20 20 20 40 PAMPA TX 70 97 66 91 67 / 30 20 20 20 30 SHAMROCK TX 71 99 67 94 70 / 30 20 20 20 30 WELLINGTON TX 73 103 69 97 71 / 30 30 30 20 30 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/13
Hazardous weather outlook, Aug 9, 3:21 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 321 PM CDT TUE AUG 9 2011 OKZ001>003-TXZ001>020-101100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 321 PM CDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. A FEW STORMS THAT FORM MAY BECOME SEVERE...WITH DAMAGING WIND AND LARGE HAIL THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES WEDNESDAY THROUGH SUNDAY NIGHT. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE WEDNESDAY AND THURSDAY...WITH DAMAGING WIND THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. SOME STORMS THAT FORM FRIDAY THROUGH SUNDAY NIGHT MAY BECOME STRONG...WITH GUSTY WINDS TO AROUND 50 MPH BEING THE PRIMARY THREAT ALONG WITH LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION THROUGH THIS EVENING.
In the hours before
Special weather statement, Aug 9, 6:54 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 654 PM CDT TUE AUG 9 2011 OKZ002-003-TXZ003-004-100045- TEXAS OK-BEAVER OK-HANSFORD TX-OCHILTREE TX- 654 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT FOR OCHILTREE... HANSFORD...BEAVER AND TEXAS COUNTIES. AT 653 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HARDESTY...OR ABOUT 19 MILES SOUTHEAST OF GUYMON...MOVING NORTHEAST AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. TB
Special weather statement, Aug 9, 7:09 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 709 PM CDT TUE AUG 9 2011 TXZ004-009-100100- OCHILTREE TX-ROBERTS TX- 709 PM CDT TUE AUG 9 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR ROBERTS AND OCHILTREE COUNTIES. AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF WOLF CREEK PARK...OR ABOUT 16 MILES EAST OF SPEARMAN...MOVING NORTHEAST AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TB
Local storm report, Aug 9, 7:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
717 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG BORGER 35.66N 101.40W
08/09/2011 HUTCHINSON TX EMERGENCY MNGR
TREES AND POWERLINES WERE BLOWN DOWN. A METAL CARPORT
WAS ALSO BLOWN OVER.
&&
EVENT NUMBER AMA1100370
JACKSONLocal storm report, Aug 9, 7:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
723 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 5 NNW PAMPA 35.61N 101.00W
08/09/2011 M66 MPH GRAY TX AWOS
AWOS MEASURED WIND GUST OF 57 KNOTS AT 0015Z
&&
EVENT NUMBER AMA1100371
ABMLocal storm report, Aug 9, 7:29 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST WHITE DEER 35.43N 101.17W
08/09/2011 E60 MPH CARSON TX FIRE DEPT/RESCUE
WHITE DEER FD REPORTED APPROXIMATELY 60 MPH WINDS AND
PEA SIZE HAIL ON CO RD 15 AND FM 294
&&
EVENT NUMBER AMA1100372
ABMLocal storm report, Aug 9, 7:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 2 ESE PAMPA 35.54N 100.93W
08/09/2011 M63 MPH GRAY TX MESONET
&&
EVENT NUMBER AMA1100373
COCKRELLThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 49 min |
| Aug 9, 8:45 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 26 min |
| Aug 9, 8:47 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.